MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INTSCR 7X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO INTSCR 7X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231800
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: according to the information provided, it was reported that during the surgery of acl reconstruction, could not tighten the anchor.Another device was used to complete the surgery.The device was received and evaluated.Visual observations reveals that the device is warped.When reviewing at the hexagonal driver hole, it could be observed that the round surface has an oval look like, therefore, the driver tool cannot not be introduced into the hole.According with the visual inspection result, this complaint can be confirmed.The possible root cause for the distorted condition can be attributed to a mishandling of the device, also accidentally the device could have been stressed on a hard surface with a heavy object leading to a shape distorted condition.However this cannot be conclusively determined.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an anterior cruciate ligament reconstruction procedure on (b)(6) 2020, it was observed that the milagro intscr 7x23mm ea anchor device could not be tightened.During in-house engineering evaluation, it was determined that the device was warped; and the round surface had an oval look like when reviewing at the hexagonal driver hole.Another like device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11055958
Report Number1221934-2020-04008
Device Sequence Number2602553
Product Code MAI
UDI-Device Identifier10886705010684
UDI-Public10886705010684
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number231800
Device Catalogue Number231800
Device Lot Number6L41292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1